Jump to content
Important Survey - Please Participate ×

Scared to Continue/ Reasons to do This


[dk...]

Recommended Posts

I have spent the last several years of my life as a shut in and dealing with the physical and psychological symptoms/aftermath of withdrawal. It has taken a huge toll on my personal and mental health. I’m alcohol free and on 0.5. I think this is as stable as it gets. My doc says that, if I were to continue the taper, I would replace clonazepam with gabapentin. I am also deeply dependent on Adderall to function- taking that out is basically not an option, though I have significantly reduced the amount I take.

 

I have nerve damage from a bout of reoccurring shingles that flares up all over my body when I make a cut. I have a compound of 0.45 for 2 weeks but I am scared to make the jump. I could updose. What are the reasons for doing this when it could impair me for the rest of my life? I welcome your input.

Link to comment
Share on other sites

I understand your hesitancy to switch to compounded, it's an unknown and we fear that, and I also understand why you fear another cut, the price you pay is very high in terms of discomfort. 

 

Most who join our forum have a desire to rid themselves of benzo's, some reach that goal others don't and leave the forum but this is their choice, just as this one is yours.  I can see lots of reasons to get off of this drug, it's responsible for some horrible things that have happened to you but this is easy for me to say because I'm on the other side of this nightmare.

 

I hope you'll be able to make a decision about this because indecision is very stressful and this only adds to your misery.  Whatever you decide, we're here for you.

 

 

Link to comment
Share on other sites

I have spent the last several years of my life as a shut in and dealing with the physical and psychological symptoms/aftermath of withdrawal. It has taken a huge toll on my personal and mental health. I’m alcohol free and on 0.5. I think this is as stable as it gets. My doc says that, if I were to continue the taper, I would replace clonazepam with gabapentin. I am also deeply dependent on Adderall to function- taking that out is basically not an option, though I have significantly reduced the amount I take.

 

I have nerve damage from a bout of reoccurring shingles that flares up all over my body when I make a cut. I have a compound of 0.45 for 2 weeks but I am scared to make the jump. I could updose. What are the reasons for doing this when it could impair me for the rest of my life? I welcome your input.

 

I agree with the first answer you got here... I want to add, that sometimes, we only see SOME options, but not all options.

I read in another post that you took Klonopin to help you withdraw from alcohol. Then there is also Addereall, and your doc already has the next drug in plan, named gabapentin, ... I mean... what about working on the strategies which help you to cope without ANY medication or substance?

So, another option could be, just leave everything like it is right now, cause you wrote, it is "quiet" stable right now, - and instead find a therapist or coach or whatever to learn how to cope without anything - so then you won't need a new thing to replace the old one? Maybe this could be a new approach how to handle it - and you need strategies for your life after benzos. You might need them in withdrawal even more, so starting to work on that,  might be helpful. I always feel better when I have the feeling I am kind of prepared, .. and if you cannot make the cut right now, - maybe strengthen yourself first and then move forward?

Link to comment
Share on other sites

×
×
  • Create New...